# SDR UPS99531052

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A, AFT LOWER CARGO DOOR HAS SKIN CRACK OUT OF SRM LIMITS.  *S/D*  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 52-30-01.
